Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 9, NWS Quad Cities, IA

March 31, 20084 counties in Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 31, 2008, 5:47 PM CDT for 4 counties in Iowa. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2008, 5:47 PM CDT (22:47 UTC)
Expired
Mar 31, 2008, 6:15 PM CDT
In force
28 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Benton County, IA, Iowa County, IA, Johnson County, IA, Linn County, IA

The radar

The Quad Cities radar (KDVN), 123 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 5:54 PM CDTHAIL 0.25Marengo, IAPEA SIZE HAIL WITH DOWNPOUR.
Mar 31, 5:59 PM CDTHAIL 0.882 N Marengo, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
434 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 312247
SVRDVN
IAC011-095-103-113-312315-
/O.NEW.KDVN.SV.W.0009.080331T2247Z-080331T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
547 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BENTON COUNTY IN EAST CENTRAL IOWA...
  IOWA COUNTY IN EAST CENTRAL IOWA...
  NORTHWESTERN JOHNSON COUNTY IN EAST CENTRAL IOWA...
  SOUTHWESTERN LINN COUNTY IN EAST CENTRAL IOWA...

* UNTIL 615 PM CDT.

* AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  APPROXIMATELY NEAR LADORA...OR 9 MILES SOUTHWEST OF MARENGO...AND
  MOVING NORTHEAST AT 46 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARENGO AND 6 MILES NORTHWEST OF CONROY AROUND 555 PM CDT...
  BLAIRSTOWN AROUND 600 PM CDT...
  NORWAY...NEWHALL AND 6 MILES NORTHWEST OF WALFORD AROUND 610 PM
  CDT...
  ATKINS AND 6 MILES NORTHWEST OF FAIRFAX AROUND 615 PM CDT...

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 206 AND 219.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4214 9198 4197 9167 4160 9213 4170 9230
TIME...MOT...LOC 2247Z 218DEG 40KT 4173 9215

$$

DLF
2 follow-up statements
000 
WWUS53 KDVN 312305
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
604 PM CDT MON MAR 31 2008

IAC011-095-103-113-312315-
/O.CON.KDVN.SV.W.0009.000000T0000Z-080331T2315Z/
BENTON IA-LINN IA-IOWA IA-JOHNSON IA-
604 PM CDT MON MAR 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN JOHNSON...NORTHEASTERN IOWA...SOUTHWESTERN LINN AND
SOUTHEASTERN BENTON COUNTIES...

AT 602 PM CDT...TRAINED SPOTTERS REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED APPROXIMATELY NEAR WATKINS...OR
NEAR MARENGO...MOVING NORTHEAST AT 46 MPH.

A SPOTTER 2 MILES NORTH OF MARENGO REPORTED  PENNY TO NICKEL SIZE 
HAIL AT 559 PM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORWAY AND 6 MILES NORTHWEST OF WALFORD AROUND 610 PM CDT...
  ATKINS...NEWHALL AND 7 MILES NORTHWEST OF FAIRFAX AROUND 615 PM
  CDT...

LAT...LON 4187 9218 4214 9198 4197 9167 4193 9172
      4192 9173 4186 9179 4185 9182
TIME...MOT...LOC 2304Z 218DEG 40KT 4188 9199

$$
DLF
000 
WWUS53 KDVN 312315
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
615 PM CDT MON MAR 31 2008

IAC011-095-103-113-312325-
/O.EXP.KDVN.SV.W.0009.000000T0000Z-080331T2315Z/
BENTON IA-LINN IA-IOWA IA-JOHNSON IA-
615 PM CDT MON MAR 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JOHNSON...
NORTHEASTERN IOWA...SOUTHWESTERN LINN AND SOUTHEASTERN BENTON
COUNTIES EXPIRES AT 615 PM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.

THIS STORM IS STILL CAPAPABLE OF PRODUCING ONE HALF INCH HAIL 
NORTHEAST INTO NORTHWEST LINN COUNTY.


LAT...LON 4187 9218 4214 9198 4197 9167 4193 9172
      4192 9173 4186 9179 4185 9182
TIME...MOT...LOC 2315Z 218DEG 40KT 4198 9189

$$

DLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:07 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Mar 31, 3:07 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 PM CDT MON MAR 31 2008

.SYNOPSIS...
AT 19Z A SURFACE LOW WAS LOCATED SW OF DMX WITH WARM FRONT
EAST ROUGHLY ALONG I-80 THROUGH EASTERN IA THROUGH THE QUAD
CITIES AND E-NE TO STERLING IL. THE COLD FRONT TRAILED SOUTH ACROSS
EASTERN IS INTO CENTRAL OK. TEMPERATURES SOUTH OF THE WARM FRONT
IN THE DVN CWA WERE IN THE 60S WITH DEWPOINTS IN UPPER 50S TO LOW
60S. BEHIND THE FRONT...TEMPERATURES WERE IN THE 30S WITH RAIN AND
SNOW OVER NW IA. LATEST VISIBLE SATELLITE IMAGERY INDICATED
PARTIAL CLEARING OVER SE IA...WHICH MAY FURTHER WARM AND
DESTABILIZE THIS WARM SECTOR. THE WILL LOW CONTINUE TO LIFT
NORTHEAST AND DRAG THE COLD FRONT THROUGH IA AND IL OVERNIGHT AND
BRING ANOTHER ROUND OF THUNDERSTORMS. CANADIAN HIGH PRESSURE THEN
DROPS SOUTH INTO THE REGION BRINGING COOLER AND MORE STABLE
WEATHER TUE AND TUE NIGHT.

&&

.SHORT TERM...TONIGHT...
SEVERE WEATHER POTENTIAL IS MAIN ISSUE. INITIAL SHORT TERM SEVERE
WEATHER THREAT THIS AFTERNOON APPEARS TO BE JUST EAST OF THE S
CENTRAL IA LOW E ALONG THE WARM FRONT TO ROUGHLY KIOW. ALONG AND
SOUTH OF THIS AXIS...AREA OF HIGHER SURFACE CAPE AND DEEPER LOW
LEVEL WIND SHEAR OVERLAPS AND FILTERED SUNSHINE MAY BOOST
TEMPERATURES TO NEAR 70. THIS WOULD BE FAVORED AREA FOR CELLS TO
EVOLVE INTO SUPERCELLS IF UPDRAFTS TAKE ROOT ALONG THE WARM FRONT.
THE MAIN EVENT TONIGHT WILL BE MORE LINEAR TYPE STORMS AS THE COLD
FRONT SWEEPS THROUGH DURING THE EVENING WITH UPPER FORCING AHEAD
OF MID LEVEL SHORTWAVE AND UPPER LEVEL DIVERGENCE. HOWEVER...LARGE
COMPLEX OF STORMS ON-GOING ACROSS EASTERN OK THROUGH MO INTO
SOUTHERN IL MAY NEGATIVELY IMPACT THUNDERSTORM POTENTIAL FURTHER
NORTH AS IT MAY BE TAPPING INTO THE PLUME OF GULF MOISTURE. HAVE
FOLLOWED CLOSEST TO THE NAM LOW TRACK AND TIMING THAT HAD BETTER
HANDLE AT 18Z.

STILL LOOKS FAVORABLE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS AND
HAVE MAINTAINED CATEGORICAL POPS FOR MAINLY THIS EVENING. WITH PW
VALUES NEAR 1 INCH AND POTENTIAL FOR ORGANIZED COMPLEXES...HEAVY
RAINFALL RATES STILL POSSIBLE AND WILL KEEP THE FLOOD WATCH IN
PLACE ACROSS THE NORTH THIS EVENING.

SHEETS

.LONG TERM...TUESDAY THROUGH MONDAY...
MAIN FOCUS WAS ON PRECIPITATION CHANCES FOR WEDNESDAY NIGHT
THROUGH FRIDAY...AND LATE NEXT WEEKEND AND EARLY NEXT WEEK.
OVERALL...NO MAJOR CHANGES TO FORECAST.

NEXT SYSTEM TO AFFECT THE FORECAST AREA MOVES ACROSS SOUTHERN MO AND
UP OHIO VALLEY THURSDAY AND THURSDAY NIGHT AS ZONAL FLOW CONTINUES.
APPEARS THIS TRACK IS A LITTLE FURTHER SOUTH THAN PREVIOUS RUNS.
THEREFORE...MADE MINOR TWEAKS TO REFLECT HIGHER POPS IN THE SOUTHERN
COUNTIES...LOWER POPS NORTH.  OPTED TO KEEP ISOLATED THUNDER MENTION
IN SOUTHERN TWO TIERS OF COUNTIES AS GFS INDICATES UPPER LEVEL WAVE
FOLLOWING QUICKLY ON HEELS OF SURFACE LOW...TRACKING ACROSS NORTHERN
MO AND CENTRAL IL OVERNIGHT THURSDAY.

LARGE LOW PRESSURE WILL REMAIN ANCHORED OVER HUDSON BAY THROUGH
THE WEEKEND...WHILE RIDGING BUILDS INTO THE WEST.  NORTHWEST FLOW
WILL PREVAIL OVER THE AREA FRIDAY THROUGH EARLY NEXT WEEK...WITH A
WEAK DISTURBANCE TO MOVE THROUGH SATURDAY NIGHT AND SUNDAY.  DUE TO
UNCERTAINTY IN TIMING...LEFT LONG DURATION OF SLIGHT CHANCE POPS IN
DAYS 6 AND 7.  ..14..

&&

.AVIATION...
LOW PRESSURE SYSTEM OVER SOUTH CENTRAL IOWA WILL LIFT NORTHEAST
INTO NW IL THIS EVENING ACCOMPANIED BY WIDEPSREAD SHOWERS AND
THUNDERSTORMS. IFR...AND AREAS OF LIFR CONDITIONS WITH LOW
CLOUDS...DRIZZLE AND FOG NORTH OF A NORTHWARD SHIFTING WARM FRONT
WILL AFFECT DBQ AND CID UNTIL ABOUT 00Z. MLI AND BRL WILL REMAIN
IN VFR CONDITIONS SOUTH OF THE WARM FRONT THIS EVENING. A LINE OF STRONG
TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON INTO EARLY AND EVENING AS THE LOW PRESSURE SYSTEM
PUSHES A STRONG COLD FRONT EAST ACROSS THE REGION. THE GREATEST
RISK FOR SEVERE STORMS WILL BE AT THE CID...MLI AND BRL SITES.
WIND GUSTS FROM 50 TO 60 KTS WILL BE POSSIBLE WITH A SMALLER RISK
FOR LARGE HAIL. WINDS WILL VEER TO THE WEST WITH THE FRONTAL
PASSAGE EARLY TONIGHT WITH VFR LOW TO MID CLOUDS LINGERING THROUGH
SUNRISE TUE.

&&

.HYDROLOGY...
OVERNIGHT RAINFALL PLUS QPF THROUGH MORNING WILL COMBINE TO CREATE
RISES ON AREA RIVERS...PUSHING A FEW LOCATIONS TO ABOVE FLOOD
STAGE.  QPF INPUT INTO THE RIVERS WAS RATHER MODEST TODAY...ONLY
ABOUT 1/4 TO 1/2 INCH FOR THIS AFTERNOON AND TONIGHT.  THUS EVEN
THOUGH THE RIVER FORECASTS ARE DRIVEN IN PART BY QPF...CONFIDENCE IS
HIGH THAT FLOODING WILL OCCUR AT SPOTS CURRENTLY IN THE WARNINGS.

WOLF

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR BENTON-BUCHANAN-CEDAR-
     CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-LINN-
     MUSCATINE-SCOTT.

IL...FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR CARROLL-JO DAVIESS-ROCK
     ISLAND-STEPHENSON-WHITESIDE.

MO...NONE.

&&

SHEETS/14/WOLF
Hazardous weather outlook, Mar 31, 1:14 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
114 PM CDT MON MAR 31 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-011815-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
114 PM CDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE
AREA THIS AFTERNOON AND EVENING.

THE PRIMARY THREAT WILL BE DAMAGING WINDS AND LARGE HAIL WITH
THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP IN A LINE AND MOVE
ACROSS EASTERN IOWA...NORTHEAST MISSOURI AND NORTHWEST ILLINOIS
BETWEEN 3 AND 7 PM. THERE IS A LOW POTENTIAL FOR ISOLATED
SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES...MAINLY
SOUTH OF THE HIGHWAY 30 CORRIDOR.

A SECONDARY THREAT WILL BE HEAVY RAINFALL AND A FLOOD WATCH REMAINS
IN EFFECT UNTIL LATE TONIGHT...FOR THE AREA ALONG AND NORTH OF
INTERSTATE 80. THUNDERSTORMS WITH HEAVY RAINFALL...COMBINED WITH
MOIST GROUND CONDITIONS AND RIVERS AND STREAMS RUNNING HIGH MAY
RESULT IN FLOODING. MORE INFORMATION MAY BE FOUND IN THE LATEST
FLOOD WATCH STATEMENT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAINFALL FROM MONDAY MAY RESULT IN SIGNIFICANT RISES AND
ADDITIONAL FLOODING ON AREA TRIBUTARY RIVERS...ESPECIALLY
ALONG THE PECATONICA...WAPSIPINICON...ROCK...CEDAR AND IOWA RIVERS.

THURSDAY AND THURSDAY NIGHT...ISOLATED THUNDERSTORMS WILL BE
POSSIBLE MAINLY SOUTH OF INTERSTATE 80. ANY STORMS THAT DEVELOP
ARE NOT LIKELY TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

DLS

In the hours before

Special weather statement, Mar 31, 12:29 PM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1229 PM CDT MON MAR 31 2008

IAZ099-ILZ034-035-MOZ009-010-311930-
LEE-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...FORT MADISON...CARTHAGE...MACOMB...
MEMPHIS...KAHOKA
1229 PM CDT MON MAR 31 2008

...STRONG WINDS POSSIBLE THROUGH MID AFTERNOON...

A POTENT LOW PRESSURE SYSTEM WILL PRODUCE WIND GUSTS AROUND 50 MPH
THROUGH MID AFTERNOON...ON THE NORTHERN FRINGE OF A COMPLEX OF
THUNDRESTORMS MOVING THROUGH NORTHERN MISSOURI INTO WEST CENTRAL
ILLINOIS.

THE STRONG WINDS ARE POSSIBLE IN EXTREME NORTHEAST MISSOURI...
EXTREME SOUTHEAST IOWA AND NEIGHBORING PARTS OF WEST CENTRAL
ILLINOIS. SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE
MEMPHIS...KAHOKA...KEOKUK...CARTHAGE AND MACOMB.

BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY IF TRAVLEING IN
HIGH PROFILE VEHICLES. ALSO...STAY AWAY FROM TREES AS FALLING
BRANCHES MAY POSE A HAZARD. THESE WINDS COULD DEVELOP QUITE RAPIDLY
WITH LITTLE ADVANCE NOTICE.

WOLF
Special weather statement, Mar 31, 5:23 PM CDT, 24 minutes before
IAZ052-053-063>065-067-076>078-087-312330-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
523 PM CDT MON MAR 31 2008

...SMALL HAIL POSSIBLE...

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 630 PM CDT FOR THE FOLLOWING
COUNTIES...

IN IOWA
     JEFFERSON...JONES...LINN...CEDAR...IOWA...JOHNSON...MUSCATINE...
     WASHINGTON...KEOKUK AND LOUISA

INCLUDING THE FOLLOWING LOCATIONS
     AINSWORTH...AMANA...BERTRAM...CONESVILLE...CONROY...
     CORALVILLE...DELTA...ELY...HARPER...HAYESVILLE...HEDRICK...
     HILLS...IOWA CITY...KALONA...KESWICK...KINROSS...LISBON...LONE
     TREE...MARTINSBURG...MILLERSBURG...MOUNT VERNON...NORTH
     ENGLISH...NORTH LIBERTY...OAKDALE...OXFORD...PARNELL...
     RICHLAND...RICHMOND...RIVERSIDE...SHUEYVILLE...SIGOURNEY...
     SOLON...SOUTH ENGLISH...SWISHER...TIFFIN...UNIVERSITY HEIGHTS...
     WASHINGTON...WELLMAN...WHAT CHEER AND WILLIAMSBURG

AT 518 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ALONG A LINE EXTENDING FROM MILLERSBURG TO 9 MILES
SOUTHEAST OF MARTINSBURG...OR ALONG A LINE EXTENDING FROM 16 MILES
NORTH OF SIGOURNEY TO 11 MILES WEST OF FAIRFIELD. THE STORMS WERE
MOVING NORTHEAST AT 50 MPH. THESE THUNDERSTORMS WILL PRODUCE PEA
SIZE HAIL...BRIEF HEAVY RAIN AND WIND GUSTS OF 30 TO 40 MPH.

DLF

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 11:13 AM CDTRiver Flood WarningDVNClinton, Scott71 hr
Mar 31, 11:13 AM CDTRiver Flood WarningDVNIowa, Johnson8 days
Mar 31, 11:13 AM CDTRiver Flood WarningDVNJohnson, Louisa, Washington11 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.